Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 268, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 19, 2010, 9:10 AM CDT for Lincoln County, Missouri. It took effect at Sep 19, 2010, 5:07 PM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2010, 9:10 AM CDT (14:10 UTC)
- In effect from
- Sep 19, 2010, 5:07 PM CDT
- Expired
- Sep 21, 2010, 9:35 AM CDT
- In force
- 40 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 26.21 ft at Sep 20, 2010, 10:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 19, 9:00 AM CDT, 10 minutes earlier.
Area forecast discussion, Sep 19, 9:00 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 900 AM CDT SUN SEP 19 2010 .UPDATE... /852 AM CDT SUN SEP 19 2010/ MCS IN DECAYING STAGE WILL PROGRESS SOUTHEAST ACROSS THE REMAINDER OF THE CWA THIS MORNING. 12Z 850MB ANALYSIS DEPICTS GOOD MOISTURE CONVERGENCE WITH +18C DEWPOINT AT KSGF AND A 20-30KT WSW LLJ POINTED TOWARD MISSISSIPPI RIVER. THREAT OF SEVERE WEATHER HAS ENDED...BUT FLASH FLOODING CONTINUES ACROSS PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE UP TO 6 INCHES OF RAINFALL HAS OCCURRED OVERNIGHT. HAVE INCREASED POPS AND CLOUD COVER THIS MORNING GIVEN CURRENT RADAR TRENDS...AND ADJUSTED HOURLY TEMPERATURES TO REFLECT MORE OF A NON-DIURNAL CURVE. SHOULD EXPECT NEAR STEADY TEMPERATURES THIS MORNING WITH MORE SIGNIFICANT RISES LATER THIS AFTERNOON AS PARTIAL CLEARING OCCURS. CVKING && .DISCUSSION... /333 AM CDT SUN SEP 19 2010/ FRONT HAS BECOME STATIONARY EXTENDING FROM SURFACE LOW OVER EAST CENTRAL KS THROUGH MO...JUST NORTH OF INTERSTATE 70 AND INTO IL. FIRST WAVE OF STORMS CONTINUES TO TRACK TO THE SOUTHEAST ACROSS FORECAST AREA...MAINLY ALONG AND EAST OF A MEXICO TO STE. GENEVIEVE LINE...WHILE A NEW COMPLEX FIRED UP OVER IOWA AND IS SLIDING TO THE SOUTHEAST BEHIND THE FIRST WAVE. SO MAIN ISSUE IN THE SHORT TERM WILL BE DEALING WITH THE STORM CHANCES AS WELL AS TEMPERATURES DEPENDING ON WHERE THE FRONT AND CLOUDS ARE TODAY. FEEL THAT THE COMPLEX OF STORMS OVER SOUTHERN IOWA/NORTHERN MO WILL KEEP FRONT FROM MOVING MUCH TODAY AND MAY ACTUALLY CAUSE FRONT TO SINK A BIT FURTHER TO THE SOUTH...CLOSER TO I-70. STORMS WILL TAPER OFF BY MIDDAY...BUT KEPT SLIGHT CHANCE/CHANCE POPS FOR AREAS ALONG AND NORTH OF I-70 DURING THE AFTERNOON HOURS DUE TO FRONTAL BOUNDARY IN THE AREA...WITH CAPES IN EXCESS OF 2000 J/KG AND WEAK CIN. COULD STILL SEE SOME ISOLATED SEVERE STORMS...ESPECIALLY THIS MORNING. AS FOR HIGH TEMPERATURES...WILL DEPEND ON WHERE THE BOUNDARY IS AS WELL AS ANY STORMS THAT FORM. FOR NOW HAVE MID 70S FAR NORTH...MID 80S ALONG I-70 AND UPPER 80S SOUTH OF I-70. TONIGHT...SURFACE RIDGE WILL SLIDE TO THE SOUTHEAST NORTH OF FORECAST AREA...THIS WILL CAUSE THE FRONT TO BACK TO THE SOUTH AND WEST AS WELL AS BECOME VERY DIFFUSE. IT WILL BE VERY MILD TONIGHT WITH LOWS IN THE 60S. WITH RIDGE BUILDING INTO OUR EAST AND NEXT WEATHER SYSTEM TO OUR WEST AND NORTHWEST...SOUTHERLY FLOW WILL BE ON THE INCREASE... ALLOWING TEMPERATURES TO WARM UP ABOVE NORMAL FOR THE FIRST PART OF THE WORK WEEK. WILL SEE HIGH TEMPS IN THE UPPER 80S TO LOWER 90S THROUGH TUESDAY. BEYOND THAT MAIN ISSUE WILL CHANCES OF SHOWERS AND THUNDERSTORMS TUESDAY AND TUESDAY NIGHT WITH ANOTHER ROUND THURSDAY NIGHT. SO NO CHANGES TO THE EXTENDED AT THIS TIME. BYRD && .AVIATION... /615 AM CDT SUN SEP 19 2010/ LARGE COMPLEX OF THUNDERSTORMS WILL CONTINUE TO MOVE SEWD THIS MORNING...BRINGING TEMPORARY IFR VSBYS/CIGS IN +RA AND WIND GUSTS TO 30KTS...INCLUDING AT KCOU/KSTL/KSUS. COMPLEX HAS MOVED SOUTH OF KUIN...THOUGH SCT TSRA MAY STILL AFFECT KUIN THROUGH 16Z. AREA OF IFR/LIFR CIGS FROM MYJ-1H2 WILL BEGIN TO RISE AND LIFT NWD AFT 15Z. EXPECT RAIN TO HAVE ENDED AND VSBYS/CIGS TO BE VFR OVER THE AREA BY 17Z. SPECIFICS FOR KSTL...COMPLEX OF THUNDERSTORMS WILL MOVE SEWD AND AFFECT KSTL THROUGH 16Z...WITH INTERMITTENT IFR CIGS/VSBYS IN +RA AS THE HEAVY CORES MOVE ACROSS THE TERMINAL. EXPECT THESE STORMS TO END BY 16Z...WITH DRY AND VFR CONDITIONS FOR THE REST OF THE PERIOD. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 19, 7:26 AM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 726 AM CDT SUN SEP 19 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 726 AM CDT SUN SEP 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY...MAINLY FOR AREAS ALONG AND NORTH OF INTERSTATE 70. THERE IS STILL AN ISOLATED CHANCE THAT SOME OF THE STORMS MAY BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. STORMS WILL ALSO BE CAPABLE OF LOCALLY HEAVY RAINFALL AND MAY AGGRAVATE EXISTING FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA TUESDAY AND TUESDAY NIGHT. THERE IS ANOTHER CHANCE OF THUNDERSTORMS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. BYRD
In the hours before
Local storm report, Sep 19, 7:31 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
09/19/2010 M2.63 INCH PIKE MO CO-OP OBSERVER
RAINFALL TOTAL THROUGH 7AM.
&&
DYELocal storm report, Sep 19, 7:50 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
750 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM HEAVY RAIN HANNIBAL 39.71N 91.38W
09/19/2010 M3.25 INCH MARION MO TRAINED SPOTTER
RAINFALL THROUGH 7AM
&&
DYELocal storm report, Sep 19, 7:52 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 AM HEAVY RAIN 4 W OLD MONROE 38.93N 90.82W
09/19/2010 M2.60 INCH LINCOLN MO TRAINED SPOTTER
RAINFALL THROUGH 7AM TODAY.
&&
DYELocal storm report, Sep 19, 7:53 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM HEAVY RAIN MOUNT STERLING 39.98N 90.76W
09/19/2010 M2.05 INCH BROWN IL CO-OP OBSERVER
RAINFALL THROUGH 7AM TODAY.
&&
DYELocal storm report, Sep 19, 8:07 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM HEAVY RAIN NEW LONDON 39.58N 91.40W
09/19/2010 M2.10 INCH RALLS MO CO-OP OBSERVER
RAINFALL THROUGH 8AM TODAY.
&&
DYELocal storm report, Sep 19, 8:54 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM HEAVY RAIN 1 E BOWLING GREEN 39.34N 91.18W
09/19/2010 M4.75 INCH PIKE MO CO-OP OBSERVER
REPORTED BY WATER TREATMENT PLANT. RAINFALL TOTAL
THROUGH 830 AM TODAY. THE WATER PLANT ALSO TOOK A
LIGHTNING HIT OVERNIGHT - SHUTTING DOWN SOME OF THEIR
SYSTEMS.
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 51 min |
| Sep 18, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 48 min |
| Sep 18, 7:50 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 40 min |
| Sep 18, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 33 min |
| Sep 18, 8:30 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 6 hr |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 46 min |
| Sep 18, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 44 min |
| Sep 18, 8:56 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Sep 18, 9:09 PM CDT | Flash Flood Warning | LSX | Callaway, Montgomery, Warren | 6 hr |
| Sep 18, 9:37 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Sep 18, 9:39 PM CDT | Flash Flood Warning | LSX | Marion | 6 hr |
| Sep 18, 9:45 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 45 min |
| Sep 18, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 57 min |
| Sep 18, 9:54 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 25 min |
| Sep 18, 10:00 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis | 5 hr |
| Sep 18, 10:12 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 5 hr |
| Sep 18, 10:44 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 27 min |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 10 hr |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 22 hr |
| Sep 18, 11:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 31 min |
| Sep 19, 1:47 AM CDT | River Flood Warning | LSX | Saint Charles | 5 hr |
| Sep 19, 2:58 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 6 hr |
| Sep 19, 3:00 AM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion | 12 hr |
| Sep 19, 3:15 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 45 min |
| Sep 19, 3:17 AM CDT | Areal Flood Warning | LSX | Callaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more | 12 hr |
| Sep 19, 3:27 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 48 min |
| Sep 19, 3:38 AM CDT | Flash Flood Warning | LSX | Pike, Ralls | 4 hr |
| Sep 19, 4:08 AM CDT | Flash Flood Warning | LSX | Marion, Monroe, Ralls, Shelby | 6 hr |
| Sep 19, 4:36 AM CDT | Tornado Warning | LSX | Lincoln, Pike | 9 min |
| Sep 19, 4:57 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery | 21 min |
| Sep 19, 5:18 AM CDT | Flash Flood Warning | LSX | Audrain, Lincoln, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 7:38 AM CDT | Flash Flood Warning | LSX | Pike, Ralls | 3 hr |
| Sep 19, 9:07 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 112 min |
| Sep 19, 9:15 AM CDT | River Flood Warning | LSX | Marion | 25 hr |
| Sep 19, 11:17 AM CDT | Areal Flood Warning | LSX | Audrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more | 4 hr |
| Sep 19, 2:53 PM CDT | Areal Flood Warning | LSX | Audrain, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 3:03 PM CDT | River Flood Warning | LSX | Monroe | 43 hr |
| Sep 19, 3:12 PM CDT | Areal Flood Warning | LSX | Callaway, Montgomery | 6 hr |
| Sep 18, 10:26 PM CDT | Flash Flood Warning | LSX | Pike | 5 hr |
| Sep 18, 11:43 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 23 min |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.